# SDR USAA950883

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591118835
- Condition: Cracked
- Location: Bs 1076
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND TWO 2 INCH CRACKS IN ATTACH ANGLES INNER VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLES LEFT AND RT AT STATION 1076.  REPAIRED ATTACH ANGLES PER SRM 53-05 FIG 90 AND USAIR EO 5388X223.  (M)
